MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 BIOLOX DELTA; ARTICULEZE HEAD (12/14 TAPER) : HIP CERAMIC FEMORAL HEADS

DEPUY IRELAND - 9616671 BIOLOX DELTA; ARTICULEZE HEAD (12/14 TAPER) : HIP CERAMIC FEMORAL HEADS
Catalog Number 136536310
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a reclaim monoblock was placed due to a fracture in the femur.A 36+1.5 ceramic head was opened.The doctor cleaned the trephine before placing the head.The reporter was unable to observe impact or testing of the head before relocation.After relocation the patient's leg length was too long, so the head was dislocated.Once dislocated the head was loose.A new head was opened and was secure.All available information has been disclosed.Doe: (b)(6) 2026.Affected side: unknown hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
BIOLOX DELTA
Common Device Name
ARTICULEZE HEAD (12/14 TAPER) : HIP CERAMIC FEMORAL HEADS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key25174840
Report Number1818910-2026-08787
Device Sequence Number18783395
Product Code LZO
UDI-Device Identifier10603295033615
UDI-Public(01)10603295033615(17)300930(10)4976649
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number136536310
Device Lot Number4976649
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/04/2026
Supplement Date Received by Manufacturer06/17/2026
07/01/2026
Initial Report FDA Received Date05/14/2026
Supplement Report FDA Received Date06/18/2026
07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexFemale